# SDR YENA2023012300062

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 06390
- Aircraft time: 33,777 hours, 6,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 873214
- Condition: Failed
- Location: 13wl-Batt
- Part time: 8,400 hours, 2,288 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#616, SFO-JFK. REF AML # 3577097, ITEM 1 (L4 DOOR SLIDE ELEC HARNESS NOT PROPERLY STOWED AND EPSU TEST FAILED) EPSU TEST FAILED; REMOVED AND REPLACED EPSU 13WL BATTERY IAW AMM 33-51-38. PERFORMED OPS CHECK.'
